# SDR IPXA2019081645695

- Difficulty date: August 6, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 68,438 hours, 12,746 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: AEA7051501
- Condition: Corroded
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT CENTER LANDING GEAR TRUNNION SUPPORT FITTING AEA7051 HAS CORROSION AT FWD HOLE, CENTETR GUIDE PIN HOLE AND AFT HOLE OF PILLOW BLOCK.REPAIRED CORRODED LT CENTER LANDING GEAR TRUNNION SUPPORT FITTING FWD HOLE, CENTER GUIDE PIN HOLE AND AFT HOLE OF PILLOW BLOCK IAW VT-SAA EA 011-5340-01-A7879 REV. IR AND UPS EO MD11-5340-73640-A. (MINOR)
